# SDR CA100921002

- Difficulty date: September 5, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ACCIDENT DURING A FLIGHT WITH FINAL DESTINATION, WHILE OVER THE SEA, THE ENGINE LOST POWER.  AN EMERGENCY LANDING WAS MADE IN A SUGAR CANE FIELD.  RESULTING IN HEAVY DAMAGE TO THE ACFT AND MINOR INJURIES TO ALL ON BOARD.  OFFER OF ASSISTANCE TO THE FRENCH BEA WILL BE MADE. UPDATE NR1: PRELIM REVIEW OF THE ENGINE IN THE PRESENCE OF A MFG FIELD REP REVEALED FRACTURED POWER TURBINE BLADES.  THE BEA AGREED TO SEND THE ENGINE TO MFG FOR A COMPLETE INVESTIGATION. THE NAME OF THE OPERATOR HAS BEEN CORRECTED.
